# SDR QXEA200701849

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 15,935 hours, 11,433 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Relay
- Part number: M210D4N
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI - FLIGHT 2592 - ON TAXI RECEIVED A ENGINE DEGRADE CAUTION FOR THE LEFT ENGINE. RETURNED TO THE GATE.  MAINTENANCE REPLACED THE K19 AND K21 RELAYS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
